# SDR AALA201807209001

- Difficulty date: July 19, 2018
- Submitted: July 20, 2018
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A321-231
- Aircraft serial: 5292
- Aircraft time: 19,814 hours, 7,942 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON INBOARD SIDE OF SILL PLATE LOCATED 1 IN FORWARD OF FRAME 68. REPAIRED SILL PLATE IAW SRM 53-41-14-300-001.
